# SDR CALA2013010400002

- Difficulty date: January 2, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 46,739 hours, 15,532 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11169
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE FRAME, BS 500A BETWEEN STRINGERS 8 AND 9R HAS CRACK AT RIVET ATTACH BRACKET.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR IAW EA5310-04716, REV D.
